Points séparés dans le spectre d'une C*-algèbre

Dixmier, Jacques: Points séparés dans le spectre d'une C*-algèbre. Acta scientiarum mathematicarum, (22) 1-2. pp. 115-128. (1961)

[img] Cikk, tanulmány, mű
math_022_fasc_001_002_115-128.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 1-2
Page Range: pp. 115-128
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 128. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 09. 13:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/13926

Actions (login required)

View Item View Item